Subdividing Extension of Eulerian Graphs

Authors

  • Akram B. Attar Faculty of Computer Science and Mathematics, Thi-Qar University, Nasiriyah, Iraq. Author
  • Alyaa A. Alwan Faculty of Education for Pure Sciences, Thi-Qar University, Nasiriyah, Iraq. Author

DOI:

https://doi.org/10.17656/jzs.10358

Keywords:

Eulerian Graphs, Extension of Graphs, Reconstruction of Graphs

Abstract

In this paper, the subdividing extensibility number for Eulerian graphs has been studied. Eulerian graphs with subdividing extensibility number at most 3 are characterized.

References

Attar A. B. Subdividing Extension of Graphs, International Journal of Innovation in Science and Mathematics, Vol 2, Issue 4, 2014. PP. 2347-9051.

Attar A. B " Edge Extensibility of Graphs and Digraphs", The Journal of Mathematics and

Computer Science (TJMCS), Vol .3, No.1(2011) 1-10.

Attar A. B & Ahmed J, Extension of Eulerian Graphs and Digraphs, Journal of Advances in Mathematics, Vol 8, No. 2, 2014. PP 1565-1570.

Attar A. B & Ahmed J., Extensibility of Regular Graphs and Digraphs, J. of College. of Educ. for Pure Sciences, Vol 4 No.3, 2014, 72-87.

Attar A. B., Extensibility of Graphs. Journal of Applied Mathematics Islamic Azad University of Lahijan Vol. 6, No. 21, 2009, PP. 1-9.

Clark, J. and Holton, D. A, A First Look at Graph Theory, World Scientific, London, 1991. DOI: https://doi.org/10.1142/1280

Harary, F, Graph Theory, Addison – Wesley, Reading MA 1969. DOI: https://doi.org/10.21236/AD0705364

West, D. B, Introduction to Graph Theory, University of Illinois – Urbana, Prentice Hall of India 1999.

Published

2014-12-10

How to Cite

Subdividing Extension of Eulerian Graphs. (2014). Journal of Zankoy Sulaimani - Part A, 17(1), 27-32. https://doi.org/10.17656/jzs.10358

Most read articles by the same author(s)

<< < 5 6 7 8 9 10 11 12 13 14 > >>